# SDR DHL2000721001

- Difficulty date: February 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACK AT FWD ENTRY DOOR UPPER HINGE CUTOUT RADIUS.  TRIMMED OUT CRACKED SECTION OF SKIN 1.75 X 1.5.  INSTALLED DOUBLER REPAIR PER S/B 53-0198, DOUBLER 9 X 18, FILLER 9 X 6.
